Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ashes

been on regimen maybe 10 days

I'm using Dan's products following his regimen. I'm only using about half a pump, maybe a bit more, of the BP so far. At first it was going good. No redness, no burning, no flaking. Now the past 5 days or so I'm having a mild burning when I apply the BP, but the moisturizer especially causes the burning and it makes my face red. From the burning it feels like I almost get a headache over my eyebrows for maybe the first hour or so after I apply the products. Is this normal? Maybe the burning skin just makes me feel like its a headache. Will this go away or should I cut back on the BP or do it once a day until things improve? As far as the acne goes, it's getting better. but I'd rather a few extra pimples around then the burning/redness.

Share this post


Link to post
Share on other sites
Guest Rocky666

I'm actuallt just starting Day 11 today and my skin is exactly the same way,my skin for the first week was fine and wasn't burning or flaking and now just the past couple of days it just started doing this so I think by the end of the month our skin should be fine.....

Share this post


Link to post
Share on other sites

The BP causes the dryness and flakiness

The Moisturizing causes the burning/redness and stinging.

I'm in the middle of week 2 (3rd attempt at the regimen, so I have a little more experience then this)

As soon as you feel the symptom, reduce the use of the causing product IMMEDIATELY.

I have a light burning feeling atm, but it doesnt last for long, so I know i'm doing this right. It took 3 shots at the regimen to get it right, and its paying off.

Just start over if any of the symptoms are excessive. Wait for your skin to heal.

Share this post


Link to post
Share on other sites
The BP causes the dryness and flakiness

The Moisturizing causes the burning/redness and stinging.

I'm in the middle of week 2 (3rd attempt at the regimen, so I have a little more experience then this)

As soon as you feel the symptom, reduce the use of the causing product IMMEDIATELY.

I have a light burning feeling atm, but it doesnt last for long, so I know i'm doing this right. It took 3 shots at the regimen to get it right, and its paying off.

Just start over if any of the symptoms are excessive. Wait for your skin to heal.

This is very good advice. I also went through about three attempts when first getting the products and trying to find the perfect balance of BP and moisturizer. For me, I could never get past one full week using a full pump of Dan's BP without my skin beginning to peel. So I knew that about 3/4's of a pump was perfect for me. I also found that using just a little over one pump of Dan's Moisturizer was perfectly balancing my skin out and keeping it mostly flake free and normal looking. You just have to find the balance that works for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×